Previous |  Up |  Next

Article

References:
[1] W.W.Comfort S. Negrepontis: Continuous pseudometrics. Marcd Dekker, New York 1975. MR 0410618 | Zbl 0306.54004
[2] L. Gilman M. Jerison: Rings of continuous functions. D. van Nostrand Co., Inc., New York 1960. MR 0116199
[3] S. S. Khurana: Topologies on spaces of vector-valued continuous functions. Trans. Amer. Math. Soc. 24 (1978) 195-211. MR 0492297 | Zbl 0362.46035
[4] S. Choo S. S. Khurana: Strict topology and P-spaces. Proc. Arner. Math. Soc. 61 (1976) 280-284. MR 0425603
[5] S. Khurana: Strict topology on paracompact locally compact spaces. Canad. J. Math. 29 (1977) 216, 219; Corrigendum 30 (1978) 671. DOI 10.4153/CJM-1977-021-8 | MR 0430775 | Zbl 0335.46007
[6] G. Koumoullis: Perfect, u-additive measures and strict topologies. Illinois J. Math. 26 (1982) 466-478. MR 0658457 | Zbl 0471.28003
[7] H. H. Schaefer: Topological vector spaces. Macmillan, New York, 1966. MR 0193469 | Zbl 0141.30503
[8] A. H. Schuchat: Integral representation theorems in topological vector spaces. Trans. Amer. Math. Soc. 172 (1972) 373-397. DOI 10.1090/S0002-9947-1972-0312264-0 | MR 0312264
[9] F. D. Sentilles: Bounded continuous functions on completely regular spacess. Trans. Amer. Math. Soc. 168 (1912) 311-336. MR 0295065
[10] Robert Wheeler: The strict topology for P-spaces. Proc. Amer. Math. Soc. 41 (1973) 466-472. MR 0341048
Partner of
EuDML logo